# SDR COMA0460408

- Difficulty date: July 11, 2004
- Submitted: July 15, 2004
- Operation: Air carrier
- Aircraft: N712CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7244
- Aircraft time: 14,928 hours, 14,315 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Shutoff Valve
- Part number: 158863
- Part serial: 851
- Condition: Malfunctioned
- Location: Mlg Brake
- Part time: 27 hours, 23 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5724 PARKING BRAKE SOV CAUTION MESSAGE.  REPLACED THE PARKING BRAKE SOV.
